# SDR ASAA2021092436070

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,255 hours, 13,521 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LDKD
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 24,733 hours, 7,693 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S COURSE SELECT KNOB INTERMITTENTLY LOCKS. GROUNDED - YES. WITH A/C POWER OFF THE AIRPLANE REPLACED DFCS MODE CONTROL PANEL WITH SERVICEABLE UNIT. APPLIED GROUND POWER TO A/C. C/W DFCS MODE CONTROL PANEL ADJUSTMENT/TEST. TEST PASSED. REF B737-800 AMM 22-11-34.
